# SDR FDEA201411263910

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 93,396 hours, 26,666 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LOST NR 1 GENERATOR THEN NR 3.  STARTED APU, AND ABLE TO REGAIN BUSS 1 BUT NOT BUSS 3.  MULTIPLE ALERTS, FOLLOWED  QRH. RECEIVED NUMEROUS ALERTS AGAIN AT TOP OF DESCENT.  LANDED WITHOUT INCIDENT.   FOUND WATER ON MAIN DECK, LOOKED IN CAC FOUND BOTTOM OF GCU'S WET, ABOUT ONE INCH OF ICE IN BELLY AROUND CAC DOOR. BPCU IN STOCK, GCU'S ORDERING 3 GCU'S.  PERFORMED OPERATIONS TESTS ON AMPU, ASCU, PSC 1/2, APU, GCU'S 1/2/3, MSC, RAD ALT 1 & 2 & EPCU.  ALL TESTED NORMAL.  PERFORMED AUTO LAND TEST ON BOTH FCC'S TO CHECK INTEGRITY OF SYS, ALL NORMAL.  ACFT REMAINS CAT III IAW 22-00-00-5.  NO EVIDENCE OF WATER FOUND IN CAC AREA, ALL WATER WAS REMOVED FROM UPPER DECK & NO WATER EVIDENCE IN ACFT.  TAXIED ACFT AROUND FIELD & NO WATER FOUND AFTER TAXI.  ACFT OK TO CONTINUE IAW AMM 24-33-03-5, 36-10-02-5, 24-08-01-5, 24-21-02-2, 34-42-01-2, 22-00-00-5, 32-42-01-5, 31-42-01-5 AND 24-08-01-5.
